AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree2Likes
  • 1 Post By humpthebobcat
  • 1 Post By Magnus82

Reply
 
LinkBack Thread Tools Display Modes
test E and liver problems
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Apr 2015
Arrow test E and liver problems - 10-08-2015, 11:50 AM

hello guys I finished my cycle of 12 weeks of test. E (500mg / week) I did blood tests and transaminase is high, I did ultrasound and is fattened liver, the doctor says to suspend use of testosterone, because believes that the cause is just testosterone, I had some doubts because I never had problems with testosterone, in your experience, testosterone can cause liver damage??
   
Reply With Quote
Old
  (#2)
AnaSCI VET / Donating Member
 
aon1's Avatar
 
Online
Posts: 1,053
Join Date: Dec 2013
Location: dark side of Olympus
10-08-2015, 12:04 PM

This ,in my opinion, is something a second opinion by another doctor would be in order if you don't trust your docs opinion.
   
Reply With Quote
Old
  (#3)
AnaSCI VET
 
Offline
Posts: 4,230
Join Date: Aug 2005
Lightbulb 10-08-2015, 06:21 PM

Quote:
Originally Posted by miker View Post
hello guys I finished my cycle of 12 weeks of test. E (500mg / week) I did blood tests and transaminase is high, I did ultrasound and is fattened liver, the doctor says to suspend use of testosterone, because believes that the cause is just testosterone, I had some doubts because I never had problems with testosterone, in your experience, testosterone can cause liver damage??
I strongly disagree that's what caused it. I'm no doctor though. Do you drink alcohol or take anything else other than TEST E?
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Apr 2015
10-08-2015, 06:50 PM

alcol only saturday nigth
   
Reply With Quote
Old
  (#5)
AnaSCI VET
 
MattG's Avatar
 
Offline
Posts: 2,269
Join Date: Mar 2014
Location: U.S.
10-08-2015, 07:06 PM

Quote:
Originally Posted by miker View Post
alcol only saturday nigth
Sounds like thursday night too


Use code "MattG" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#6)
Registered User
 
humpthebobcat's Avatar
 
Offline
Posts: 585
Join Date: Dec 2013
10-08-2015, 09:58 PM

Yes, testosterone causes liver damage by making you think you can do anything to your body and it will be okay

Case in point...every man ever born
cybrsage likes this.
   
Reply With Quote
Old
  (#7)
Banned
 
Offline
Posts: 4,827
Join Date: Oct 2012
Location: Out in the boondocks
10-09-2015, 08:53 AM

Of course surpaphysiological doses of testosterone can cause fatty liver. Just like it can when deficient, exogenous test throws the delicate balance of our hormones off, and in this case igf. This will also effect you lipid profile due to your livers ability to metabolize lipids. Not sure if you ran nolvadex (tamoxifen) , but that has also been show to cause fatty liver. The good thing is, in most cases it's reversible.
cybrsage likes this.
   
Reply With Quote
Old
  (#8)
Registered User
 
cybrsage's Avatar
 
Online
Posts: 765
Join Date: May 2015
10-09-2015, 09:32 AM

I did not know that about Tamox! Thanks.
   
Reply With Quote
Old
  (#9)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Apr 2015
10-09-2015, 11:38 AM

Quote:
Originally Posted by Magnus82 View Post
Of course surpaphysiological doses of testosterone can cause fatty liver. Just like it can when deficient, exogenous test throws the delicate balance of our hormones off, and in this case igf. This will also effect you lipid profile due to your livers ability to metabolize lipids. Not sure if you ran nolvadex (tamoxifen) , but that has also been show to cause fatty liver. The good thing is, in most cases it's reversible.


yes, I've used clomid and nolvadex ... this has helped to make fat liver?
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:42 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.